# SDR AU971386

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 680FLP
- Engine: Lyc IO720B1B
- Propeller: Hartzl HCA3VK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE CRACKED. CRACK ORIGINATED FROM A NICK IN THE BLADE LOCATED APPROXIMATELY 76.2MM (3IN) FROM THE BLADE TIP.CRACK LENGTH 12.7MM (0.5IN). SUSPECT THE CRACK WAS INITIATED BY A PIECE OF METAL WIRE WHICH WAS FOUND IN THE BLADE DURING DRESSING OUT OF THE CRACK.
